MAUDE Adverse Event Report: KARL STORZ SE & CO. KG S-PILOT

KARL STORZ SE & CO. KG S-PILOT
Model Number UP501
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the valve did not open during the procedure.Consequently, the suction did not work, and they had to convert to bipolar in order to remove the prostate adenoma, which prolonged the procedure by more than two hours.Since the procedure was prolonged by two hours, the case is deemed reportable.

Brand Name
S-PILOT
Common Device Name
S-PILOT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key24988226
Report Number2020550-2026-00917
Device Sequence Number13384754
Product Code GCX
UDI-Device Identifier04048551354155
UDI-Public04048551354155
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2026
Report Date (Section F) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUP501
Device Catalogue NumberUP501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/09/2026
Event Location Hospital
Date Report to Manufacturer04/24/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/24/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown